Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What causes diarhhea with upper stomach pain,nausea and green stool?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 745 Questions
Question
I have diabetes Type II.
Diahrea (sp) very bad for 6 weeks and have to take ant-diahreal (over the counter) about every 12 hours. I also am getting once a month shots for B-12 def.
Symptoms:
Leg cramps
upper stomach pain
food goes right thru my system as green water
nausea
weakness
some over all aching when the diahrea hits
gas
small feeling of indigestion but only after other symptoms above are going on
Posted Wed, 27 Aug 2014 in General Health
 
 
Answered by Dr. Deepika Patil 37 minutes later
Brief Answer:
looks like gastroenteritis

Detailed Answer:
Hi,.

Welcome to HealthcareMagic.

As per your history and symptoms, you seem to be having gastroenteritis.

Though this is usually self limiting condition but since you are having it for six weeks now, its high now that you start on antibiotics and for this you need to see a local doctor as all antibiotics are prescription drugs.

Hope I have been helpful.

Regards,
Dr.Deepika Patil
Above answer was peer-reviewed by
 
Follow-up: What causes diarhhea with upper stomach pain,nausea and green stool? 2 hours later
I have a doctors apt this coming wed, should I be careful what I eat and drink to help control it. How do you get this particular gastro problem? Thank you for your help.
 
 
Answered by Dr. Deepika Patil 5 hours later
Brief Answer:
mostly food poisoning

Detailed Answer:
Hi,

Yes you need to be careful of what and from where you eat. Eat well washed and properly cooked food.

Till you are having diarrhea, drink plenty of fluids to prevent dehydration. If you can get WHO-ORS solution and preprobiotics from your nearby chemist without prescription, get that and take that. Eat fresh curds and bananas.

Hope I have been helpful .

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor